# SDR USAA2011112500005

- Difficulty date: November 23, 2011
- Submitted: November 25, 2011
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 56,570 hours, 37,017 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 342658
- Condition: Shorted
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FIRST OFFICER'S KIT LIGHT SHORTED, FLASHED BLUE FIRE AND TRIPPED CIRCUIT BREAKER FOR MAP AND KIT.  MAINTENANCE REMOVED AND REPLACED FIRST OFFICER'S FLIGHT KIT LIGHT ASSEMBLY.  OPS TEST OK.  REFERENCE AMM 33-11-00 AND BOEING SWPM 20-30-12.
